Hegerfeldt, Gerhard C. (1985) Inequalities of Schwarz and Hölder type for random operators. Journal of Mathematical Physics, 26 (7). pp. 1576-1577. ISSN 0022-2488. http://resolver.caltech.edu/CaltechAUTHORS:HEGjmp85
- Published Version
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:HEGjmp85
Let A and B be random operators on a Hilbert space, and let 〈 〉 denote averages (expectations). We prove the inequality ||〈A*B〉||≤||〈A*A〉||^1/2||〈B*B〉||^1/2. A generalized Hölder inequality involving traces is also proved.
|Additional Information:||Copyright © 1985 American Institute of Physics. Received 13 November 1984; accepted 4 January 1985. I would like to thank Mary Beth Ruskai for pointing out Ref. 2. My thanks also go to W.A.J. Luxemburg and B. Simon for the hospitality extended to me at Caltech. This work was supported in part by the Stiftung Volkswagenwerk.|
|Subject Keywords:||MATHEMATICAL OPERATORS, ALGEBRA, HILBERT SPACE, EXPECTATION VALUE, COMMUTATION RELATIONS, INTEGRALS, CONVERGENCE, FUNCTIONAL ANALYSIS|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||28 Oct 2008 18:41|
|Last Modified:||26 Dec 2012 10:28|
Repository Staff Only: item control page